# SDR SCNA20240618253

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 35,477 hours, 12,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FLAPS WOULD NOT RETRACT. FLAPS WERE SPLIT AT 2 DEGREES LEFT AND 5 DEGREES ON RIGHT. PERFORMED OVERWEIGHT LANDING. PERFORMED FIM 27-51 TASK 899 AND FOUND FAULT CODE 27-53254 FLAP 5 SKEW DURRING FSEU BITE. PERFROMED FIM27-59 TASK 805, MEASURMENTS GOOD, RESISTANCE OF WIRES GOOD. R/R FLAP SKEW SENSOR T529 ON NO5 REF AMM 27-59-01 OPS CHECK GOOD NO FAULTS NOTED. PERFROMED OVERWEIGHT LANDING INSPECTION REF AMM 05-51-35 NO DEFECTS NOTED. PERFORMED VISUALS ON BOTH L/R WINGS REF AMM 05-41-05 AND 05-41-06
